MathSciNet Relay Station
MathSciNet bibliographic data
MR587927 (81j:16046) 16A76 (20F28)
Scott, S. D. The automorphism group of a near-ring. Proc. Amer. Math. Soc. 80 (1980), no. 4, 560–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement